RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernov, Vladimir Mikhaylovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:846
Abstract pages:1093
Full texts:501
References:114
Professor
Doctor of physico-mathematical sciences (1999)
Website: http://www.ssau.ru/staff/62009001/

http://www.mathnet.ru/eng/person35536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/630862

Publications in Math-Net.Ru
2019
1. V. M. Chernov, “Fibonacci, tribonacci, …, hexanacci and parallel “error-free” machine arithmetic”, Computer Optics, 43:6 (2019),  1072–1078  mathnet
2. V. M. Chernov, “Number systems in modular rings and their applications to "error-free" computations”, Computer Optics, 43:5 (2019),  901–911  mathnet
2018
3. V. M. Chernov, “"Exotic" binary number systems for rings of Gauss and Eisenstein integers”, Computer Optics, 42:6 (2018),  1068–1073  mathnet
4. V. M. Chernov, “Discrete orthogonal transforms with bases generated by self-similar sequences”, Computer Optics, 42:5 (2018),  904–911  mathnet
5. V. M. Chernov, “Ternary number systems in finite fields”, Computer Optics, 42:4 (2018),  704–711  mathnet
6. V. M. Chernov, “Calculation of Fourier-Galois transforms in reduced binary number systems”, Computer Optics, 42:3 (2018),  495–500  mathnet
2015
7. V. M. Chernov, “Quasiparallel algorithm for error-free convolution computation using reduñed Mersenne–Lucas codes”, Computer Optics, 39:2 (2015),  241–248  mathnet
2013
8. V. M. Chernov, M. S. Kasparyan, “Discrete orthogonal transforms on fundamental domains of canonical number systems”, Computer Optics, 37:4 (2013),  484–488  mathnet
9. P. S. Bogdanov, V. M. Chernov, “Classification of binary quasicanonical number systems in imaginary quadratic fields”, Computer Optics, 37:3 (2013),  391–400  mathnet
1995
10. V. M. Chernov, “Algorithms of Two-Dimensional Discrete Orthogonal Transforms Realized in Hamilton–Eisenstein Codes”, Probl. Peredachi Inf., 31:3 (1995),  38–46  mathnet  mathscinet  zmath; Problems Inform. Transmission, 31:3 (1995), 228–235
1963
11. V. M. Chernov, “Some questions of the operational calculus concerning the two-sided, two-dimensional Laplace-Carson transform”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 2,  140–151  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020